# SDR 2010FA0001044

- Difficulty date: September 22, 2010
- Submitted: September 22, 2010
- Operation: General aviation
- Aircraft: N8461T
- Make and model: Piper PA-28-161
- Aircraft serial: 288216057
- Aircraft time: 11,793 hours
- Engine: Lyc O320D3G
- Engine time: 30 hours
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: Carburetor
- Part number: LW1598670
- Part serial: PAM229501
- Condition: Failed
- Location: Engine
- Part time: 26 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WITH 26 HOURS ON O/H CARBURETOR SUPPLIED BY MFG WE WERE NO LONGER ABLE TO PROPERLY LEAN AT AN RPM. INSPECTED AND FOUND LEAK AT TOP AND BOTTOM OF ACCELERATOR PUMP. TRIED TO ADJUST MIXTURE AND FOUND NO CHANGE IN LEANING. REMOVED AND RETURNED TO REPAIR STATION , I/A/W MFG INSTUCTIONS TO BE O/H AGAIN.
